# SDR ASAA2013110596307

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,791 hours, 7,602 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Insulator
- Condition: Cracked
- Location: Nr 2 Eng Exciter
- Component: Exciter
- Component part number: 9238M66P08
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER EXCITER INSULATOR CRACKED.  ACFT GROUNDED. REPLACED NR 2 ENGINE LOWER EXCITER BOX IAW AMM 74-11-01. ACCOMPLISHED IGNITION SYS AUDIBLE TEST IAW AMM 74-00-00-750-801-F00, TESTED GOOD.
